I just recently discontinued using Lo Seasonique after taking it for almost three months. I had horrible mood swings and bloating. Cried a lot!!! I am now using the Nuvaring. My question is ... how long does it take to not have any side effect from this pill and for it to be out of my body? I've taken the pill off and on many times in my life and NEVER been effected by one quite like I was by this one and I'd like to know when I can expect to feel like myself again. Thanks!
Welcome to ehealthforum.
The effects of oral contraceptive pills can take some time to go away. The time varies between few weeks to few months. It depends on how quickly your body gets readjusted to normal hormonal levels. If the effects persist to be present for more than 2-3 weeks time, consider getting a thorough evaluation done by your gynecologist to rule out any other underlying issues. Low dose pills or alternate birth control measures with lower progesterone content will help in reducing side effects.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.